# SDR DXTA2024031411198

- Difficulty date: March 14, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N451QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500665
- Aircraft time: 1,761 hours, 1,351 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

ALL EMER LIGHTS ON WHEN EMER LIGHT SWITCH IN ARM POSITION.  REPLACED BOTH #1 AND #2 BATTERY PACKS DUE TO NOT TURNING OFF WITH SWITCH I NTHE ARM POSITION. OPS CHECKED GOOD IAW AMM 33-52-01.
